On sign-changes in the remainder-term of the prime-number formula, III
Acta Arithmetica, Tome 48 (1987) no. 4, pp. 347-371
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_48_4_347_371,
author = {Jerzy Kaczorowski},
title = {On sign-changes in the remainder-term of the prime-number formula, {III}},
journal = {Acta Arithmetica},
pages = {347--371},
year = {1987},
volume = {48},
number = {4},
doi = {10.4064/aa-48-4-347-371},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-48-4-347-371/}
}
TY - JOUR AU - Jerzy Kaczorowski TI - On sign-changes in the remainder-term of the prime-number formula, III JO - Acta Arithmetica PY - 1987 SP - 347 EP - 371 VL - 48 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-48-4-347-371/ DO - 10.4064/aa-48-4-347-371 LA - en ID - 10_4064_aa_48_4_347_371 ER -
Jerzy Kaczorowski. On sign-changes in the remainder-term of the prime-number formula, III. Acta Arithmetica, Tome 48 (1987) no. 4, pp. 347-371. doi: 10.4064/aa-48-4-347-371
Cité par Sources :